# SDR FDEA201312243032

- Difficulty date: December 24, 2013
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51213
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE FLOORBEAM TOP TEE BS 345, RBL 53 TO RT SIDE DOOR FRAME JOINT WL 208.8.   REPAIRED IAW EA F-5310-T0304808 PART 1.  MAJOR REPAIR.
